# SDR 7C7A20150914087

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 34,871 hours, 37,115 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Part number: 85540001003
- Part serial: SSA0022
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE TO LOWER LUG OF FORE RUDDER FITTING, PN 85540103.  REPAIRED IAW RD 8-55-092 & 8-55-2872.
